# SDR AMTA200700330

- Difficulty date: July 9, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N550TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Engine: Rroyce RB211535E4
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 20414440402
- Part serial: 10067
- Condition: Inoperative
- Location: Wx Radar
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS CODE (WXR SYS) DISPLAYED.  REMOVED AND REPLACED WXR DRIVE UNIT IAW MM34-43-05, OPS CHECK NORMAL, MSG EXTINGUISHED, OK FOR SERVICE.  (K)
